# SDR ASOA200900696

- Difficulty date: June 23, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 14,684 hours, 9,964 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD LT LWR WEB CORRODED.   REMOVED FASTENERS AS REQUIRED.  BLENDED WEB TO REMOVE SURFACE CORROSION.  MAX DEPTH .003 (.005 INCH ALLOWED) IAW SRM 53-11-10-201-003 REPAIR "A".  REMOVED EDGE DAMAGE 1 INCH IN LENGTH AT I/B WEB EDGE JUST ABOVE FLOOR LEVEL IAW SRM 53-00-00-101-001.  APPLIED ALODINE, PRIMER, AND TOPCOAT TO RESTORE FINISH CODE IAW SRM 51-21-16.  INSTALLED PREVIOUSLY REMOVED FASTENERS IAW SRM 51-42-06.  REMOVED CORROSION ON BULKHEAD LT LWR WEB IAW SRM 51-21-06.
